Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``On the introduction of convergence factors into summable series and summable integrals'' [Trans. Amer. Math. Soc. 8 (1907), no. 2, 299-330; 1500786]


Author: Charles N. Moore
Journal: Trans. Amer. Math. Soc. 8 (1907), 535-536
MSC: Primary 40A05; Secondary 40A30, 40F05
Original Article: Trans. Amer. Math. Soc. 8 (1907), 299-330.
MathSciNet review: 1500483
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A05, 40A30, 40F05

Retrieve articles in all journals with MSC: 40A05, 40A30, 40F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1907-1500483-7
PII: S 0002-9947(1907)1500483-7
Article copyright: © Copyright 1907 American Mathematical Society